Techno Press
You logged in as Techno Press

Coupled Systems Mechanics
  Volume 2, Number 3, September 2013 , pages 255-269

Approximate solution of fuzzy quadratic Riccati differential equations
Smita Tapaswini and S. Chakraverty

    This paper targets to investigate the solution of fuzzy quadratic Riccati differential equations with various types of fuzzy environment using Homotopy Perturbation Method (HPM). Fuzzy convex normalized sets are used for the fuzzy parameter and variables. Obtained results are depicted in term of plots to show the efficiency of the proposed method.
Key Words
    fuzzy quadratic Riccati differential equation; fuzzy number; triangular fuzzy number; homotopy perturbation method
Smita Tapaswini and S. Chakraverty: Department of Mathematics, National Institute of Technology Rourkela Odisha – 769 008, India

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2022 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: